# SDR P5CA9701811

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED O/B END AT THE LEADING EDGE OF THE RT INBD TRAILING EDGE FLAP.  APPLIED FIBERGLASS OVERLAYS PER SRM 51-40-15.
